# SDR ASAA2019061739696

- Difficulty date: May 23, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT, LOWER FWD, UNDER THE FWD GIRT BAR, HAS CORROSION AROUND 2 THRESHOLD ATTACH HOLES (CIRCLED IN RED) GROUNDED - YES. REMOVED CORROSION AND FOUND WITHIN LIMITS IAW A319 SRM  53-41-14. ORIG .098, REMOVED .013, REMAINING  .085. ALODINED AND PRIMED IAW A319 SRM 51-21-11. TOPCOATED IAW A319 SRM 51-21-11.
